# SDR DALA2023073106161

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2885871) DURING REMOVAL OF STA 986 FLOOR BEAM CAP FOUND LH SHEAR WEB CORRODED AND CRACKED. REMOVED AND REPLACED LH SHEAR WEB IAW BOEING 737-800 SRM 51-40-02.
